Recognizing textile structures by finite type knot invariants.

De Montfort University Open Research Archive

Show simple item record

dc.contributor.author Grishanov, S. A.
dc.contributor.author Meshkov, V. R.
dc.contributor.author Vassiliev, V.
dc.date.accessioned 2009-12-11T09:26:39Z
dc.date.available 2009-12-11T09:26:39Z
dc.date.issued 2009
dc.identifier.citation Grishanov, S.A., Meshkov, V. and Vassiliev, V. (2009) Recognizing textile structures by finite type knot invariants. Journal of Knot Theory and its Ramifications, 18 (2), pp.209-235. en
dc.identifier.issn 0218-2165
dc.identifier.issn 1793-6527
dc.identifier.uri http://hdl.handle.net/2086/3070
dc.language.iso en en
dc.publisher World Scientific Publishing en
dc.title Recognizing textile structures by finite type knot invariants. en
dc.type Article en
dc.identifier.doi http://dx.doi.org/10.1142/S0218216509006902
dc.researchgroup Textiles Engineering and Materials (TEAM) en
dc.peerreviewed Yes en


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record